# SDR 2002UALA00998

- Difficulty date: June 13, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORD HAD CORROSION ON UPPER FLANGE AT STATION 345 TO 365 BL 0 WL 208.10  MAJOR REPAIR ACCOMPLISHED. REMOVED T ANGLE CORD FROM BETWEEN STA 324 AND 417 DRILLED UP NEW PART AND INSTALLED.
